The OPTIZORB formulation contains a patented delivery system which allows the tablets to deliver paracetamol (the active pain relief ingredient in Panadol)i more efficiently, by breaking down faster than standard Panadol tablets.
Panadol Advance Tablets with OPTIZORB Formulation provide temporary, effective relief from tension headaches, migraine, toothache, aches and pains of cold and flu, muscle aches and period pain. They also help to reduce fever. Panadol Advance releases its medicine up to 5 times faster than standard paracetamol tablets.
Just like standard Panadol Tablets, those with Panadol OPTIZORB Formulation are capsule shaped and film-coated.
Children aged 10 – 15 years give 1 tablet up to 4 times daily with water, as required. Do not exceed the maximum of 4 tablets in a 24-hour period. Do not use for more than 48 hours except on medical advice.
Panadol Tablets with OPTIZORB Formulation are not recommended for use in children aged under 10 years.
|10-15||1 tablet||Up to 4 times daily with water, as required. Maximum 4 tablets in 24 hours.|
|16 +||1-2 tablets||Up to 4 times daily with water, as required. Maximum 8 tablets in 24 hours.|
Not suitable for children under 10 years.
This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.
How to use Panadol Advance Tablets with OPTIZORB Formulation
Panadol Advance Tablets with OPTIZORB Formulation are easy to use. Simply place the tablet(s) in your mouth and swallow them down with water.
See dosage instructions above, or consult the product label to determine the appropriate dosage for you.
Active ingredient: each Panadol Advance Tablet with OPTIZORB Formulation contains paracetamol (500mg).
Warnings and precautions for use